Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Will14

Will it get better?

Recommended Posts

Hi, I have bad acne on my neck and forehead. This Friday will be the end of my fourth week with retin a. It seems better at night but worse all day. Will it eventually clear me up because it has been a month and it isn't much better. I have also been on a antibiotic pill for a month too. Should I stick with it because I heard it takes a long time. If anyone has tried retin a please tell me about it. Thank you so much

post-86194-1229040861_thumb.jpg

post-86194-1229040891_thumb.jpg

post-86194-1229040861_thumb.jpg

post-86194-1229040891_thumb.jpg

Share this post


Link to post
Share on other sites

I have been on RAM for seven weeks... it just keeps getting worse. Its pretty much tearing me apart emotionally. I am going to my derm tomorrow because I feel like i am destroying me skin. But I hope it will get better... its just whether you are strong enough to go on for 3 months to see if it does- I am not sure that i am.

Share this post


Link to post
Share on other sites

Retin-A did shit for me too. Like absolutely nothing. But that's just me. What antibiotic are you taking? I'm taking 200mg of minocycline per day, it seems to be working, and Ziana and Duac.

Share this post


Link to post
Share on other sites

I took RA-M for about a year. It wasn't until around weeks 8-10 that I began to see a noticeable difference in my skin, and by about week 12-14 I was really clearing up. By week 18-ish I was probably 90% clear if not more (except for some red spots). Then, around week 23-24 I started breaking out badly. I kept up with the RA-M for the rest of the year, but I intuitively felt that it was the RA-M that was breaking me out (after it cleared me up?...I know, weird), so I stopped using it. Within a couple weeks my skin was much improved.

I don't know what you'll make of my experience, but I know I'm not going to use RA-M ever again. But the directions do say that it takes 12 weeks to see full benefits of the RA-M, so if I were you I'd at least stick with it till then. However, if it clears you up and then you suddenly start breaking out again, I'd stop it and see if there's improvement.

Also, beware of possible hypopigmentation (lightening of skin color) with RA-M.

Best wishes.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×